BibTeX record journals/ijwmip/BahriA17

download as .bib file

@article{DBLP:journals/ijwmip/BahriA17,
  author    = {Mawardi Bahri and
               Ryuichi Ashino},
  title     = {Logarithmic uncertainty principle, convolution theorem related to
               continuous fractional wavelet transform and its properties on a generalized
               Sobolev space},
  journal   = {{IJWMIP}},
  volume    = {15},
  number    = {5},
  pages     = {1--22},
  year      = {2017},
  url       = {https://doi.org/10.1142/S0219691317500503},
  doi       = {10.1142/S0219691317500503},
  timestamp = {Fri, 27 Dec 2019 21:11:28 +0100},
  biburl    = {https://dblp.org/rec/journals/ijwmip/BahriA17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics